# SDR IPXA2020061986727

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 27,840 hours, 19,314 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: 141N513141
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG,  MAIN DECK SEAT TRACK  AT BS 340, BL 0 WAS CORRODED.  REPLACED THE SEAT TRACK.
